# SDR FDEA200909233371

- Difficulty date: September 23, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR AT SEAT TRACK LBL 45, STA 852-STA 870 REMOVED OLD SEAT TRACK ON LBL 45 STA 852 TO STA 870 IAW SRM 51-30-2, FABRICATED NEW SEAT TRACK FROM BAC 1520-1466 PO 8205123 DIM: 16 INCHES X 4 INCHES IAW SRM 53-10-2 TREATED AND PRIMED NEW SEAT TRACK IAW SRM 51-10-2 AND INSTALLED IAW SRM 51-30-2.
